Alert archive / Arkansas / Special Weather Statements in 2013
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Aug 5, 2013, 11:30 PM CDT for White County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2013, 11:30 PM CDT (04:30 UTC)
- Expired
- Aug 6, 2013, 12:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Little Rock, AR
County White County, AR
The radar
The Little Rock radar (KLZK), 68 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2314 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
762 WWUS84 KLZK 060430 SPSLZK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1130 PM CDT MON AUG 5 2013 ARZ024-033-045-060500- CLEBURNE AR-LONOKE AR-WHITE AR- 1130 PM CDT MON AUG 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE...EXTREME NORTHERN LONOKE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL MIDNIGHT CDT... AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF GRAVEL HILL...OR 12 MILES WEST OF SEARCY...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SEARCY... WEST POINT... STEPROCK... MCRAE... KENSETT... JUDSONIA... HIGGINSON... GRAVEL HILL... CROSBY... BEEBE... BALD KNOB... VELVET RIDGE... SUNNYDALE... SIDON... PROVIDENCE... LETONA... JOY... GARNER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3523 9150 3501 9192 3530 9207 3552 9161 TIME...MOT...LOC 0430Z 334DEG 17KT 3529 9193 $$ /51
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Aug 5, 8:25 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 5, 8:25 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 825 PM CDT MON AUG 5 2013 .UPDATE... QUICK UPDATE TO ACCOUNT FOR CURRENT CONVECTIVE TRENDS AND ALSO TO ISSUE A HEAT ADVISORY FOR LOCATIONS ALONG AND S OF THE AR RVR VALLEY TUE AND WED AFTN. TWO SUPERCELLS HAVE FORMED ACRS SWRN MO THIS EVENING...WITH ONE STORM NOW APCHG THE AR BRDR N OF MTN HOME. ANOTHER CELL WL AFFECT BOONE CO WITHIN THE HR. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THESE STORMS. INCRSD POPS THIS EVENING TO ACCOUNT FOR THIS NEW CONVECTION. AFTN HEAT INDICES ARE FCST TO REACH ADVY CRITERIA THE NEXT TWO DAYS ACRS MUCH OF CNTRL AND SRN AR. WENT AHEAD AND ISSUED AN ADVY FOR LOCATIONS ALONG AND S OF THE AR RVR VALLEY TUE AFTN THRU WED AFTN. NO OTHER CHGS TO CURRENT FCST ATTM. ALL PRODUCTS HAVE BEEN UPDATED AND SENT. /44/ && .PREV DISCUSSION... /ISSUED 559 PM CDT MON AUG 5 2013/ DISCUSSION... UPDATED TO INCLUDE THE 00Z AVIATION DISCUSSION BELOW... AVIATION... SHRA/TSRA WILL BE POSSIBLE AT CENTRAL AND SRN SITES OVER THE NEXT FEW HRS BEFORE OVERALL COVERAGE DECREASES. LATER TONIGHT...CONVECTION ACROSS MO WILL DROP SE INTO PORTIONS OF NRN AR...SO HAVE MENTIONED VCTS AT NRN SITES AS A RESULT. SOME PATCHY FOG WILL BE POSSIBLE OVERNIGHT DUE TO THE RECENT RAINFALL AT SOME SITES. PRECIP CHANCES WILL BE LIMITED TO THE NRN SECTIONS OF THE STATE FOR MUCH OF TUE AFTERNOON. PREV DISCUSSION... /ISSUED 239 PM CDT MON AUG 5 2013/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT 19Z SURFACE ANALYSIS INDICATES A NEARLY STATIONARY BOUNDARY...CONVECTIVELY REINFORCED...ACROSS CENTRAL SECTIONS OF THE FORECAST AREA. OBJECTIVE INSTABILITY FIELDS INDICATE 100MB MIXED LAYER CAPE VALUES OF OVER 4000 J/KG ACROSS AREAS ALONG AND TO THE SOUTH OF THIS BOUNDARY. ALSO...MOISTURE CONTENT OF LOCAL AIR MASS IS QUITE HIGH...AS INDICATED BY OBSERVED PRECIPITABLE WATER VALUES...WHICH ARE CLOSE TO THE TOP 99TH PERCENTILE OF CLIMATOLOGICAL VALUES. CONVECTIVE DEVELOPMENT WOULD BE EXPLOSIVE IN NATURE...HOWEVER OVERALL COVERAGE MAY BE LIMITED ...AS FORCING IS VERY WEAK...AND SMALL SCALE IN NATURE. CONDITIONS AGAIN APPEAR FAVORABLE FOR THE FORMATION OF AN ORGANIZED CONVECTIVE COMPLEX TO DEVELOP OVERNIGHT OVER PORTIONS OF THE CENTRAL PLAINS. THIS ACTIVITY WOULD BE BEST ABLE TO AFFECT EXTREME NORTHERN AREAS LATE TONIGHT. WARM TEMPERATURES...AND A VERY MOIST BOUNDARY LAYER WILL CONTRIBUTE TO NEAR EXCESSIVE HEAT STRESS CONDITIONS ACROSS CENTRAL AND SOUTHERN SECTIONS OF THE FORECAST AREA...DURING THE AFTERNOON HOURS OF TUESDAY AND WEDNESDAY. CONVECTIVE DEBRIS...AND ANY MORNING PRECIPITATION...WILL AFFECT LOCAL AFTERNOON HEAT STRESS CONDITIONS. LONG TERM...FRIDAY THROUGH MONDAY OVERALL PATTERN WILL REMAIN UNCHANGED...WITH A PERSISTENT NORTHWEST WIND FLOW ALOFT. A FRONT WILL BE NEARLY PARALLEL TO THE FLOW CLOSE TO THE ARKANSAS AND MISSOURI BORDER...AND WILL BE STALLED. SYSTEMS FROM THE PLAINS WILL INTERACT WITH THE FRONT...AND THIS WILL RESULT IN SEVERAL CLUSTERS OF SHOWERS AND THUNDERSTORMS. PRECIPITATION CHANCES WILL BE HIGHEST NEAR THE FRONT ACROSS NORTHERN/EASTERN COUNTIES. RAIN WILL BE MORE SPOTTY IN THE SOUTH/WEST. AS FAR AS TEMPERATURES...THEY WILL BE PRETTY CLOSE TO NORMAL... AND PERHAPS A LITTLE BELOW NORMAL IN THE NORTH/EAST WHERE MOST PRECIPITATION IS EXPECTED. READINGS MAY AVERAGE A LITTLE ABOVE NORMAL IN THE SOUTH/WEST WHERE DRY WEATHER PREVAILS. && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TUESDAY TO 7 PM CDT WEDNESDAY FOR ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-YELL. &&
Hazardous weather outlook, Aug 5, 8:40 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 840 PM CDT MON AUG 5 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-061000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 840 PM CDT MON AUG 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND OVERNIGHT THUNDERSTORMS HAVE REDEVELOPED ACROSS NORTHERN ARKANSAS THIS EVENING. WHILE THESE STORMS ARE ISOLATED IN NATURE...SOME HAVE BECOME STRONG AND SEVERE. DAMAGING WINDS IN EXCESS 60 MPH AND LARGE HAIL...QUARTER SIZED ARE LARGER...WILL BE POSSIBLE. ADDITIONALLY...GIVEN THE HIGH MOISTURE LEVELS...THESE STORMS CAN PRODUCE HEAVY RAINFALL...WITH LOCALIZED FLASH FLOODING POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF NORTHERN ARKANSAS LATER TONIGHT. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY VERY WARM AND HUMID CONDITIONS WILL PREVAIL IN AREAS ALONG AND SOUTH OF THE ARKANSAS RIVER VALLEY ON TUESDAY AND WEDNESDAY AFTERNOON. AFTERNOON HEAT INDEX VALUES WILL APPROACH 105 IN TUESDAY...WITH VALUES NEARING 107 FOR MUCH OF CENTRAL AND SOUTHERN ARKANSAS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/224
In the hours before
Special weather statement, Aug 5, 9:14 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 PM CDT MON AUG 5 2013
ARZ004-060245-
MARION AR-
914 PM CDT MON AUG 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 945 PM CDT...
AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF OZARK ISLE...OR 6 MILES WEST
OF BULL SHOALS...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
YELLVILLE... BULL SHOALS... PRICE PLACE...
OZARK ISLE... LAKEWAY... FLIPPIN...
DODD CITY... SUMMIT... SNOW...
PEEL... OAKLAND... MONARCH...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3640 9253 3636 9260 3634 9259 3635 9255
3616 9265 3641 9289 3648 9289 3648 9288
3647 9286 3651 9285 3650 9253
TIME...MOT...LOC 0214Z 316DEG 25KT 3638 9268
62Special weather statement, Aug 5, 9:24 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 924 PM CDT MON AUG 5 2013 ARZ056-057-064-060255- ARKANSAS AR-JEFFERSON AR-LINCOLN AR- 924 PM CDT MON AUG 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...SOUTHEASTERN JEFFERSON AND EXTREME WESTERN ARKANSAS COUNTIES UNTIL 1000 PM CDT... AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF RICHARDSON...OR 17 MILES EAST OF PINE BLUFF...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WOODVILLE... RICHARDSON... LITTLE BAYOU METO PARK... LANGFORD... GRADY... ENGLISH LAKE... VARNER... SWAN LAKE... SARASSA... REYDELL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3413 9150 3400 9166 3419 9181 3426 9172 TIME...MOT...LOC 0224Z 319DEG 8KT 3417 9171 44
Special weather statement, Aug 5, 10:29 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1029 PM CDT MON AUG 5 2013
ARZ014-023-024-033-060400-
CLEBURNE AR-STONE AR-VAN BUREN AR-WHITE AR-
1029 PM CDT MON AUG 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...EASTERN VAN
BUREN...SOUTHERN STONE AND CLEBURNE COUNTIES UNTIL 1100 PM CDT...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF GREERS FERRY TO 3 MILES EAST OF OLD LEXINGTON...AND MOVING SOUTH
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... GREERS FERRY LAKE... FAIRFIELD BAY...
CLINTON... WHIPPLE...
SUGAR LOAF RECREATION AREA... SHIRLEY...
QUITMAN... PANGBURN... OLD LEXINGTON...
HIGDEN... GREERS FERRY...
FAIRFIELD BAY MARINA... FAIRBANKS...
ELBA... DAMASCUS...
CHOCTAW RECREATION AREA... CHOCTAW...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3585 9202 3541 9170 3537 9248 3579 9252
3579 9242 3581 9241
TIME...MOT...LOC 0329Z 341DEG 24KT 3570 9208 3571 9236
62Local storm report, Aug 5, 10:30 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 PM CDT MON AUG 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG 3 N MOUNTAIN VIEW 35.91N 92.11W
08/05/2013 STONE AR LAW ENFORCEMENT
TREES DOWN ALONG HWY 5 NORTH.
1003 PM TSTM WND DMG 10 W MOUNTAIN VIEW 35.87N 92.29W
08/05/2013 STONE AR LAW ENFORCEMENT
TREES DOWN ALONG HWY 66 WEST.
&&
224Special weather statement, Aug 5, 10:54 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1054 PM CDT MON AUG 5 2013
ARZ016-023>025-032-033-060425-
CLEBURNE AR-FAULKNER AR-INDEPENDENCE AR-JACKSON AR-VAN BUREN AR-WHITE
AR-
1054 PM CDT MON AUG 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITE...SOUTHEASTERN VAN
BUREN...SOUTHWESTERN JACKSON...SOUTHWESTERN INDEPENDENCE...
NORTHEASTERN FAULKNER AND CLEBURNE COUNTIES UNTIL 1130 PM CDT...
AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
CONCORD TO 4 MILES SOUTHWEST OF HEBER SPRINGS TO FAIRBANKS...AND
MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SEARCY... HEBER SPRINGS... GREERS FERRY LAKE...
FAIRFIELD BAY... CLINTON...
WOOLLY HOLLOW STATE PARK...
SUGAR LOAF RECREATION AREA... STEPROCK...
SHIRLEY... RUSSELL... ROSE BUD...
QUITMAN... PLEASANT PLAINS... PANGBURN...
MT VERNON... KENSETT... JUDSONIA...
HIGGINSON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3544 9142 3518 9172 3516 9219 3544 9240
3564 9250 3571 9215 3571 9184 3575 9184
3578 9186 3577 9186
TIME...MOT...LOC 0354Z 313DEG 31KT 3559 9192 3543 9204
3543 9226
62Special weather statement, Aug 5, 11:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1130 PM CDT MON AUG 5 2013 ARZ024-033-045-060500- CLEBURNE AR-LONOKE AR-WHITE AR- 1130 PM CDT MON AUG 5 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE...EXTREME NORTHERN LONOKE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL MIDNIGHT CDT... AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTHEAST OF GRAVEL HILL...OR 12 MILES WEST OF SEARCY...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... SEARCY... WEST POINT... STEPROCK... MCRAE... KENSETT... JUDSONIA... HIGGINSON... GRAVEL HILL... CROSBY... BEEBE... BALD KNOB... VELVET RIDGE... SUNNYDALE... SIDON... PROVIDENCE... LETONA... JOY... GARNER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3523 9150 3501 9192 3530 9207 3552 9161 TIME...MOT...LOC 0430Z 334DEG 17KT 3529 9193 /51
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 46 min |
| Aug 5, 8:16 PM CDT | Heat Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 17 more | 4 days |
| Aug 5, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 39 min |
| Aug 5, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 52 min |
| Aug 5, 8:44 PM CDT | Special Weather Statement | LZK | Desha | 46 min |
| Aug 5, 8:54 PM CDT | Special Weather Statement | LZK | Arkansas | 31 min |
| Aug 5, 9:14 PM CDT | Special Weather Statement | LZK | Marion | 31 min |
| Aug 5, 9:21 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Searcy, Stone, Van Buren | 39 min |
| Aug 5, 9:22 PM CDT | Flash Flood Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 3 hr |
| Aug 5, 9:24 PM CDT | Special Weather Statement | LZK | Lincoln | 31 min |
| Aug 5, 9:57 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Searcy, Stone, Van Buren | 33 min |
| Aug 5, 10:29 PM CDT | Special Weather Statement | LZK | Cleburne | 31 min |
| Aug 5, 10:54 PM CDT | Special Weather Statement | LZK | Cleburne | 31 min |
| Aug 6, 12:25 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 50 min |
| Aug 6, 6:31 AM CDT | Special Weather Statement | LZK | Fulton, Sharp | 29 min |
Nearby
Special Weather Statements in Arkansas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.